It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1Showing 1 - 14 of 14 for allergic reaction lipitor. (0.004 seconds)


... I didn't have that kind of reaction to Lipitor, but it made me really, really sick. Like I had the flu or had been poisoned or something. I refuse to ever take it again. ... (2 replies)
... I stopped taking Lipitor two days ago and my eye sight is back to normal and the itching has stopped. ... (2 replies)
... Last week my cardiologist asked me to try Lipitor again. ... (2 replies)

... NKS FOR YOUR INPUT, THATS WHAT I WANTED TO KNOW IF ANYONE JUST STOPPED THESE S.... PILLS AND WAS OK, I HAVE MUSCLE PAIN , ANNOYING ITCHING, THAT I THINK MAY BE A ALLERGIC REACTION TO THE LIPITOR, I SEE MY DR. ... (15 replies)
Lipitor/time
Jun 30, 2005
... the Q10. I tried a lousy 100 mgs of non flush Niacin and itched for hrs. every single time I took it. So many folks take large doses and get nothing, and I get a reaction to a silly 100 mgs.... ... (14 replies)
Lipitor & itching
Jun 27, 2005
... In the "Adverse Reaction" data of Lipitor, there were actually fewer occurences of allergic reaction in the 10mg and 80mg doses than with placebo! ... (5 replies)
Lipitor & itching
Jun 26, 2005
... I haven't heard of this symptom with Lipitor, but then, some people are allergic to certain drugs. Did you just start Lipitor, or have you been on it for a while? ... (5 replies)
... The note pads the doctors used all said "Is Lipitor right for you"..... ... (9 replies)
... I liked the visual you gave me here on the routes... Day before yesterday i started cutting my lipitor in half from 10mgs to 5mgs for last 2 evenings, from the very first night i had no heart flutters and the "personal" itching stopped still have alot of achy joints, should i start cutting back now on the zetia too? I take 20mgs of that. Also how much of the coq10 should i be... (8 replies)
... Jennifer, I think it's the ezetimibe that is doing you in. Tell your doctor it's making you very tired and ask for a trial with a statin WITHOUT this added drug...Lipitor or Zocor for example. (6 replies)
High LDL
Nov 10, 2005
... How horrible...an allergic reaction AFTER EIGHT YEARS. That kind of severe full body reaction usually occurs with the first couple doses. Are they CERTAIN of that diagnosis. ... (14 replies)
... I take lipitor and have some mild side effects so I checked it out and here is one example - Side effects may include: Abdominal pain, allergic reaction, back pain, changes in eyesight, cold, constipation, diarrhea, dry eyes, dry skin, flu symptoms, gas, hair loss, headache, heartburn, indigestion, inflammation of sinus and nasal passages, itching, joint pain, leg cramps,... (22 replies)
... I had memory blackouts from lipitor and at that time know one ever heard of that! Off Lippy for over 2 years and I think some of the pains I have are still from this junk. ... (28 replies)
... Thanks, JJ. I am allergic to niacin. ... (10 replies)




Pages: 1

All times are GMT -7. The time now is 12:32 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!